# SDR YENA2024072701053

- Difficulty date: July 23, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 4,540 hours, 668 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005002
- Part serial: RP08652
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 4,540 hours, 668 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'RADAR #2 SHOWS MUCH WEAKER RETURNS THAN RADAR #1; REMOVED AND REPLACED WX RADAR TRANSCEIVER #2 IAW AMM 34-41-33. OPS CHECK OK. A/C OK FOR CONT. SVC.'
